Illinois Journal of Mathematics

Vanishing of Ext and Tor over some Cohen-Macaulay local rings

Craig Huneke, Adela N. Vraciu, and Liana M. Şega

Full-text: Open access


We discuss vanishing of cohomology of finite modules over Cohen-Macaulay local rings $(R, \mathfrak m)$. Special attention is given to the case when the modules are annihilated by $\mathfrak m^2$. (Note that if $\mathfrak m^3=0$, then we can assume the modules satisfy this condition.) In this case we obtain effective versions of conjectures of Auslander-Reiten and Tachikawa.

Article information

Illinois J. Math., Volume 48, Number 1 (2004), 295-317.

First available in Project Euclid: 13 November 2009

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 13D07: Homological functors on modules (Tor, Ext, etc.)
Secondary: 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05]


Huneke, Craig; Şega, Liana M.; Vraciu, Adela N. Vanishing of Ext and Tor over some Cohen-Macaulay local rings. Illinois J. Math. 48 (2004), no. 1, 295--317. doi:10.1215/ijm/1258136185.

Export citation